Comptes Rendus
Statistics/Probability Theory
Testing of the homogeneity of marginal distributions in copula models
Comptes Rendus. Mathématique, Volume 346 (2008) no. 7-8, pp. 445-450.

A test for the equality of marginal distributions of bi-dimensional distribution functions represented by a parametric copula and completely unknown marginals is proposed.

On propose un test pour l'égalité des répartitions des marginaux complètement inconnus quand la fonction de répartition bi-dimensionelle est donnée en termes d'une copule paramétrique avec le paramètre d'association inconnu.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.02.022
Vilijandas Bagdonavičius 1; Sergey Malov 2; Mikhail Nikulin 3

1 University of Vilnius, 24, Naugarduko, Vilnius, Lithuania
2 Electrotechnical University, Professor Popov str. 5, Saint Petersburg, 197376, Russia
3 Université Victor-Segalen Bordeaux 2, 146, rue Leo-Saignat, 33076 Bordeaux cedex, France
@article{CRMATH_2008__346_7-8_445_0,
     author = {Vilijandas Bagdonavi\v{c}ius and Sergey Malov and Mikhail Nikulin},
     title = {Testing of the homogeneity of marginal distributions in copula models},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {445--450},
     publisher = {Elsevier},
     volume = {346},
     number = {7-8},
     year = {2008},
     doi = {10.1016/j.crma.2008.02.022},
     language = {en},
}
TY  - JOUR
AU  - Vilijandas Bagdonavičius
AU  - Sergey Malov
AU  - Mikhail Nikulin
TI  - Testing of the homogeneity of marginal distributions in copula models
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 445
EP  - 450
VL  - 346
IS  - 7-8
PB  - Elsevier
DO  - 10.1016/j.crma.2008.02.022
LA  - en
ID  - CRMATH_2008__346_7-8_445_0
ER  - 
%0 Journal Article
%A Vilijandas Bagdonavičius
%A Sergey Malov
%A Mikhail Nikulin
%T Testing of the homogeneity of marginal distributions in copula models
%J Comptes Rendus. Mathématique
%D 2008
%P 445-450
%V 346
%N 7-8
%I Elsevier
%R 10.1016/j.crma.2008.02.022
%G en
%F CRMATH_2008__346_7-8_445_0
Vilijandas Bagdonavičius; Sergey Malov; Mikhail Nikulin. Testing of the homogeneity of marginal distributions in copula models. Comptes Rendus. Mathématique, Volume 346 (2008) no. 7-8, pp. 445-450. doi : 10.1016/j.crma.2008.02.022. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2008.02.022/

[1] V. Bagdonavičius; R. Levuliene; M. Nikulin M. A test for the equality of marginal distributions, C. R. Acad. Sci. Paris, Ser. I, Volume 344 (2007), pp. 509-514

[2] A. Berred, S.V. Malov, Semiparametric estimation in copulas with the same marginals, Comm. Statist. Theory Methods (2007), in press

[3] A. Cantor; R. Knapp A test of the equality of survival distributions based on paired observations from conditionally exponential distributions, IEEE Trans. Reliability, Volume 34 (1985), pp. 342-346

[4] O. Clayton; J. Cuzick Multivariate generalizations of the proportional hazards model, J. Roy. Statist. Soc. Ser. A, Volume 148 (1985) no. 2, pp. 82-117

[5] C. Genest; K. Ghoudi; L.-P. Rivest A semiparametric estimation procedure for dependence parameters in multivariate families of distributions, Biometrika, Volume 82 (1985), pp. 543-552

[6] P. Georges, A.-P. Lamy, E. Nicolas, G. Quibel, T. Roncalli, Multivariate survival modelling: a unified approach with copulas Groupe de Recherch Operationelle, Crédit Lyonnaise, 2001

[7] P.E. Greenwood; M. Nikulin A Guide to Chi-Squared Testing, John Wiley and Sons, New York, 1996

[8] W. Owen; D. Sinha; M. Capozzoli A paired-data analysis for a lifetime distribution, Amer. Statist., Volume 54 (2000), pp. 252-256

[9] W. Owen A power analysis of tests for paired lifetime data, Lifetime Data Anal., Volume 11 (2005), pp. 233-243

[10] J.H. Shih; T.A. Louis Inference on the association parameter in copula models for bivariate survival data, Biometrika, Volume 51 (1995), pp. 1384-1399

[11] A. Sklar Fonctions de répartition à n dimensions et leurs marges, Publ. Inst. Statist., Paris, Volume 8 (1959), pp. 229-231

Cited by Sources:

Comments - Policy


Articles of potential interest

A test for the equality of marginal distributions

Vilijandas Bagdonavičius; Ruta Levuliene; Mikhail Nikulin

C. R. Math (2007)


A semiparametric test of independence in copula models for censored data

Salim Bouzebda; Amor Keziou

C. R. Math (2010)


Estimation and tests of independence in copula models via divergences

Salim Bouzebda; Amor Keziou

C. R. Math (2009)